# SDR COMA9610320

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: 720159001410
- Condition: Malfunction
- Location: Inst Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION FLUCTUATED 1,500 FT IN AUTO MODE BUT WAS STABLE IN MANUAL.  REPLACED THE CABIN PRESSURIZATION TRIPLE INDICATOR SYSTEM, CHECK NORMAL.
